# SDR 95FDEA01198

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NRT - CLIMBING THROUGH FL 200, NR 2 FIRE WARNING ILLUMINATED WITH THE THROTTLE PULLED TO IDLE FIRE WARNING LIGHT IN HANDLE AND START SW WENT AWAY, RETURNED RJAA.  NR 2 FDCU FAULT REVIEW, UP RIGHT FIRE DET ASSY-A AND LOOP-A FAULT REMOVED WIRE TERMINALS FROM RESPONDER AND CLEAN AND REMOVED DIRTY FOD CLAMPS.  NR 2 FDCU R-T-S TEST PASSED PER MM 26-11-02, TOTAL RESISTANCE READS 1,465K OHMS.
